MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
2025-07-15: integrum received information about axor ii unit (b)(6) stating problem with rotation relese.The patient fell and hit his head on pavement.Manufacturing investigation performed, batch documentation reviewed.No deviations found, the device has been manufactured according to specification.Technical investigation of unit (b)(6) performed.During the investigation the device functions were tested and components inspected.The reported issue could not be replicated; the rotation release value was within the specification.The device showed signs of poor maintenance.The unit has not been sent to integrum for annual service according to instructions in the ifu.The clamps were damaged and showed signs of improper donning.During the service the device was thoroughly cleaned, the clamps replaced, and the rotational release calibrated.Finally, it was functionally tested with approved results.Integrum has informed the clinic on the importance of donning the axor ii according to the ifu to ensure a stable connection and prevent damage or wear to the clamps.As stated in the ifu, the device shall not be used if a stable connection cannot be achieved.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
susanne börjesson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key22769818
Report Number3011386779-2025-00240
Device Sequence Number21226093
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1288
Device Lot Number61893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown